# SDR REXA2024103101243

- Difficulty date: December 22, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N927XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15188
- Aircraft time: 34,898 hours, 24,424 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: SH67036600
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT OVERWING EMERGENCY EXIT DOOR P/N SH670-36600, S/N SB0768 IS CRACKED UNDER UPPER ATTACHMENT LUG.  REPAIRED R/H AFT OVERWING EMERGENCY EXIT DOOR P/N SH670-36600, S/N SB0768 IAW MHIRJ REO 690-52-21-146 REV --, DATED 2023-12-29.
